| Catalog Number |
6021-0537 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/28/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported, by counsel.That claimant underwent right tha on (b)(6) 2009.And was implanted with an lfit anatomic v40 femoral head and accolade tmzf hip stem.The claimant was revised on (b)(6) 2021.Allegedly, due to head disassociation.
Additional Manufacturer Narrative
Review of the device history records indicate, that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.